Differential and Integral Equations

Rational solutions of the fifth Painlevé equation

A. V. Kitaev, C. K. Law, and J. B. McLeod

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 3-4 (1994), 967-1000.

First available in Project Euclid: 3 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A34: Nonlinear equations and systems, general
Secondary: 34A05: Explicit solutions and reductions 34A20 34A25: Analytical theory: series, transformations, transforms, operational calculus, etc. [See also 44-XX] 58F37


Kitaev, A. V.; Law, C. K.; McLeod, J. B. Rational solutions of the fifth Painlevé equation. Differential Integral Equations 7 (1994), no. 3-4, 967--1000. https://projecteuclid.org/euclid.die/1370267716

Export citation